MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-40-250-36U
Medical Device Problem Codes Failure to Advance (2524); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"type of procedure performed: tevar.While deploying the doctor never came out of position #1.Landed short and proceeded to turn the deployment knob to advance the inner sheath.Was responding but not great.It was still somewhat in the outer sheath but still needed to be advanced to get to target at the lsa.The doctor pushed entire system as a unit to the target area with minimal effort.We noticed that the outer sheath was more than 3/4 covering the implant which was still in the inner sheath and not deployed yet.We thought to reverse deploy but the was really no room for this as the mechanical adv was hubbed against the controller and the outer sheath was hubbed on the patient.When looking in the main body channel it appeared that everything was jammed up.We decided to remove the entire unit which was un-eventful and open the backup (which was nbs, not the bare) and the procedure was perfect after that.Patient identifier: (b)(6).Patient outcome: "there was no harm, the patient is stable.".
 
Event or Problem Description
Type of procedure performed: tevar.While deploying the doctor never came out of position #1.Landed short and proceeded to turn the deployment knob to advance the inner sheath.Was responding but not great.It was still somewhat in the outer sheath but still needed to be advanced to get to target at the lsa.The doctor pushed entire system as a unit to the target area with minimal effort.We noticed that the outer sheath was more than 3/4 covering the implant which was still in the inner sheath and not deployed yet.We thought to reverse deploy but the was really no room for this as the mechanical adv was hubbed against the controller and the outer sheath was hubbed on the patient.When looking in the main body channel it appeared that everything was jammed up.We decided to remove the entire unit which was un-eventful and open the backup (which was nbs, not the bare) and the procedure was perfect after that.Patient identifier: (b)(6).Patient outcome: there was no harm, the patient is stable.
 
Additional Manufacturer Narrative

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21264943
Report Number2247858-2025-00022
Device Sequence Number21210193
Product Code MIH
UDI-Device Identifier00843576150379
UDI-Public00843576150379
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/04/2025
Device Catalogue Number28-M4-40-250-36U
Device Lot Number2310160299
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale